Ask a doctor

I Am Left with Flourescent Discoloration in Eye Bags, 15 Months After Having Juvederm in Crows Feet

Doctor Answers (5)

Flourescent discoloration in Crows' feet after Juvederm

+2

Unfortunately, I have used Juvederm to fill out the under eye hollows and in the Crow’s feet and have had patients develop similar findings.  Also unfortunately, I have found that this does not always respond to the enzyme, hyaluronidase, although you may wish to see someone to try this.  As a last resort, surgery might prove beneficial (but costly).  Good luck.


Saint Petersburg Oculoplastic Surgeon
4.5 out of 5 stars 35 reviews

It is possible that Juvederm migrated from crow's feet to undereye area

+1

If the Juvederm is superficial in the dermis, it gives a translucent, bluish discoloration to the skin.  Other than waiting for the Juvederm to dissolve on its own, hyaluronidase injections can be used to dissolve the Juvederm.  If they are little nodules under the skin, the skin can be nicked and the small nodule may be expressed throught the nick.

Please see a board certified dermatologist or plastic surgeon with training and experience in filler injections.

Emily Altman, MD
Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Metallic discoloration under eyes after juvederm

+1

this is a common sequelae to HA injected under thin skin (usually around the eyes). it is called the tyndall effect. hyaluronidase is indicated but it may require a series of treatments to resolve. ultimately, since juvederm/restylane is "temporary" so should the probelm, but often some discoloration is always left and at some point surgery may be helpful. but surgery should only be done for anatomic improvement of the lower lids with any improvement in the "color" a beneficial byproduct. good luck

Rafael C. Cabrera, MD
Boca Raton Plastic Surgeon
5.0 out of 5 stars 1 review

You might also like...

I Am Left with Flourescent Discoloration in Eye Bags, 15 Months After Having Juvederm in Crows Feet

+1

Dear Ceejay 10,

You may want to see your original injector for an evaluation and possibly have it dissolved with hyaluronidase.  If it is persistent Juvederm, this should help.

Sam Goldberger, MD
Beverly Hills Oculoplastic Surgeon
4.5 out of 5 stars 13 reviews

Flourescent discolortion in eyes post juviderm

+1

Ceejay,

I'm my personal experience sometimes Juvederm can cause a slight blue tinge in discoloration if injected in the lower eyelid area.  It is a slight blue discoloration and not "flourescent."  Has this discoloration been present since the initial injection or has it just recently developed?  As the Juvederm is absorbed by your body the discoloration should fade, around the eye area I have seen it last 1 year.   As always I suggest you follow up with your surgeon and if desired have hyaluronidase injections to dissolve the material. 
 

Ernesto Hayn, MD
West Palm Beach Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.